# SDR DALA2017101707577

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 42,719 hours, 28,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1076, BETWEEN LONGERONS 13 - 14R CRACKED.  THE SKIN WAS REPAIRED IAW ETI 17-17-184, REV 1, AND ER/A 560957-14, REV ORIGINAL.
